Rational SO(2)–equivariant spectra

Barnes, D., Greenlees, J.P.C., Kędziorek, M. et al. (1 more author) (2017) Rational SO(2)–equivariant spectra. Algebraic and Geometric Topology, 17 (2). pp. 983-1020. ISSN 1472-2747

Abstract

Metadata

Authors/Creators:
  • Barnes, D.
  • Greenlees, J.P.C.
  • Kędziorek, M.
  • Shipley, B.
Copyright, Publisher and Additional Information: © 2017, Mathematical Sciences Publishers. This is an author produced version of a paper subsequently published in Algebraic and Geometric Topology. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 14 March 2017
  • Accepted: 19 October 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 13 Apr 2017 09:46
Last Modified: 14 Jan 2020 15:31
Published Version: https://doi.org/10.2140/agt.2017.17.983
Status: Published
Publisher: Mathematical Sciences Publishers (MSP)
Refereed: Yes
Identification Number: https://doi.org/10.2140/agt.2017.17.983

Share / Export

Statistics